# SDR FDEA200906041930

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FLOORBEAM TOP AND BOTTOM FLANGE, STA 1320, LBL 24.75, WL  207.10 AFTER SEAT TRACK HAS BEEN REMOVED.  EVALUATE AND RECTIFY. EXISTING REPAIR OF FLOORBEAM UPPER TEE AT LBL 34 TO RBL 34, BS 1320 REMOVED AND REPAIRED IAW SRM 53-00-51 FIG. 201 REV. 96, FLOORBEAM UPPER TEE REPAIR AWAY FROM SEAT TRACK AND EA F-5310-129614 CARRIED OUT.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
